# SDR AALA20090605TUL20

- Difficulty date: June 4, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 45,641 hours, 24,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2432
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT B5-29 NO ARM LIGHT.  INSTALLED LIGHT.
